# SDR FDEA202304200725

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24924
- Aircraft time: 78,314 hours, 27,944 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: 141N61191
- Condition: Misaligned
- Location: N/A
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDIS  921     52-10  0900     20APR23  FAT  FACT  U  L FWD ENTRY DOOR EICAS CAME ON DURING DEPARTURE  PASSING APPROX 3000 .  RAN QRH AND CONTINUED NORMAL  OPS AS PRESSURIZATION REMAINED NORMAL.  EICAS WENT  OUT BEFORE REACHING CRUISE ALTITUDE.  IT CAME BACK  ON DURING THE DESCENT TO DESTINATION AT APPROX 5000  .  DOOR HAND POSITION MOVED FROM THE CLOSED  POSITION TOWARDS THE OPEN POSITION JUST PAST THE  KNUCKLE BUSTER.  SEE ATTACHED PIC.     FACT 20APR23 19:02   FAT U  AMM: 52-11-04-2  PERFORMED GENERAL VISUAL INSPECTION ON L-1 DOOR.  DISCOVERED DURING DOOR CLOSING THE FWD UPPER ROLLER  NOT ALIGNED WITH CAM.  ADJUSTED DOOR GUIDE ARM PER  AMM 52-11-14-2. ALL DOOR ROLLERS NOW ALIGN WITH  CAMS. DOOR OPENS AND CLOSES NORMALLY.  RII  PERFORMED BY 276566. OK TO CONTINUE
